EconPapers    
Economics at your fingertips  
 

Symmetry and Nonexistence of Positive Solutions for Weighted HLS System of Integral Equations on a Half Space

Linfen Cao and Zhaohui Dai

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We consider system of integral equations related to the weighted Hardy-Littlewood-Sobolev (HLS) inequality in a half space. By the Pohozaev type identity in integral form, we present a Liouville type theorem when the system is in both supercritical and subcritical cases under some integrability conditions. Ruling out these nonexistence results, we also discuss the positive solutions of the integral system in critical case. By the method of moving planes, we show that a pair of positive solutions to such system is rotationally symmetric about -axis, which is much more general than the main result of Zhuo and Li, 2011.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/593210.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/593210.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:593210

DOI: 10.1155/2014/593210

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:593210